Stability Study of a Holling-II Type Model and Leslie-Gower Modified with Diffusion and Time Delays in Dimension 3
American Journal of Applied Mathematics
Volume 6, Issue 6, December 2018, Pages: 167-185
Received: Dec. 4, 2018;
Accepted: Jan. 10, 2019;
Published: Feb. 14, 2019
Views 400 Downloads 120
Tia Kessé Thiban, Research and Formation Unit of Mathematics and Computer Science, Félix Houphouët Boigny University of Abidjan Cocody, Abidjan, Ivory Coast
Nindjin Aka Fulgence, Research and Formation Unit of Mathematics and Computer Science, Félix Houphouët Boigny University of Abidjan Cocody, Abidjan, Ivory Coast
Okou Hypolithe, Research and Formation Unit of Mathematics and Computer Science, Félix Houphouët Boigny University of Abidjan Cocody, Abidjan, Ivory Coast
N’Guessan Tetchi Albin, Research and Formation Unit of Mathematics and Computer Science, Félix Houphouët Boigny University of Abidjan Cocody, Abidjan, Ivory Coast
This current paper investigates a predator-prey model from Holling-II type and Leslie Gower modified with diffusion and two time delays in dimension three. Firstly, we demonstrate that its solutions are positive and globally bounded. Secondly, we study the local stability of six equilibria points of from one is located within the relevant domain. Under certain conditions, it reveals that among the equilibria points, some are locally stable. Finally, we focus on the global stability of the positive interior equilibrium point. We show that the global stability set out due to the lack of time delays is kept until a certain threshold value of time delays above which a change in the stability is observed. Thus, the global convergence analysis towards the positive interior equilibrium point demonstrate the importance and impacts of the time delay in the stability of our model.
Tia Kessé Thiban,
Nindjin Aka Fulgence,
N’Guessan Tetchi Albin,
Stability Study of a Holling-II Type Model and Leslie-Gower Modified with Diffusion and Time Delays in Dimension 3, American Journal of Applied Mathematics.
Vol. 6, No. 6,
2018, pp. 167-185.
A. F. Nindjin, T. K. Tia, H. Okou, A. Tetchi, Stability of a diffusive predator-prey model with modified Leslie-Gower and Holling-type II schemes and time-delay in two dimensions. Advances in Difference Equations, volume 177, pp. 1-17, https://doi.org/10.1186/s13662-018-1621-z, (2018).
A. F. Nindjin, M. A. Aziz-Alaoui, persistence and global stability in a delayed Leslie Gower type three species food chain, Journal of Mathematical Analysis and Applications, volume 340, n°1, pp. 340-357, (2008).
B. Camara, A Moulay, A. Aziz-Alaoui, Complexity in a prey predator model, Revue Arima - Volume 9, pp. 109-122, (2008).
C. V. PAO, Dynamics of Nonlinear Parabolic Systems With Time Delay. Journal of Mathematical Analysis And Application, volume 198, n°3, pp. 751-779, (1996).
E. Beretta and Y. Kuang, geometric stability switch criteria in delay differential systems with delay dependent parameters. SIAM J. MATH. ANAL, volume 33, n°5, pp. 1144-1165, (2002).
Z. GUANGHU, C. LANSUN, pest management about omnivora with continuous biological control. International Journal of Pure and Applied Mathematics, volume 44, n°1, pp. 41-49, (2008).
M. A. Aziz-Alaoui, Study of Leslie-Gower type tritrophic population model, Chaos Solitons Fractals, volume 14, pp. 1275-1293, (2002).
Y. Kuang, and H. L. Smith,.Global stability for infinite delay Lotka-Volterra type systems, J. Differential Equations, vol. 103, pp. 221-246, (1993).
Y. Tian, Guangzhou, stability for a diffusive delayed predator-prey model with modified Leslie-Gower and Holling-type II schemes. Application of Mathematics, volume 59, n°2, pp. 217-240, (2014).
Y. Tian and P. Weng, asymptotic stability of diffusive predator-prey model with modified Leslie-Gower and Holling-type II schemes and nonlocal time delays. IMA Journal of Mathematical Control and Information Advance Access 2013, pp. 1-14, doi:10.1093/imamci/dns041, (2013).
Z. Zhang, H. Yang, and J. Liu, Stability and Hopf Bifurcation in a Modified Holling-Tanner Predator-Prey System with Multiple Delays. Hindawi Publishing Corporation, Abstract and Applied Analysis, vol. 2012, pp. 1-19, (2012).
D. Pandiaraja, D. Murugeswari, and V. Abirami, Stability Analysis of Mosquito Life Span Model with Delay. Advances in Dynamical Systems and Applications (ADSA), Vol. 12, n°2 pp. 195–204, (2017).
X. Meng, L. Wang, and T. Zhang, Global dynamics analysis of a nonlinear impulsive stochastic chemostat system a polluted environment. Journal of Applied Analysis and Computation, Volume 6, n°3 pp. 865-875, (2016).
Z. Ma, H. Tang, S. Wang, and T. Wang, Bifurcation of a predator-prey system with generation delay and habitat complexity. J. Korean Math. Soc, Vol. 55 N°1, pp. 43-58 DOI: 10.4134/JKMS.j160717, (2018).
R. Sivasamy, K. Sathiyanathan, Dynamics of a diffusive Leslie-Gower predator-prey model with nonlinear prey harvesting. Annual Review of Chaos Theory, Bifurcations and Dynamical Systems, Vol. 8, n°3 pp. 1-20, (2018).
S. Yu, Global stability of a modified Leslie-Gower model with Beddington-DeAngelis functional response. Advances in Difference Equations, 84 pp. 1-14, DOI 10.1186/1687-1847-2014-84, (2014).
Q. Yue, Dynamics of a modified Leslie–Gower predator–prey model with Holling type II schemes and a prey refuge. Yue SpringerPlus 5: 461, DOI 10.1186/s40064-016-2087-7, (2016).
X. Xie, Y. Xue, J. Chen and T. Li, Permanence and global attractivity of a nonautonomous modified Leslie-Gower predator-prey model with Holling-type II schemes and a prey refuge. Advances in Difference Equations 2016: 184 DOI 10.1186/s13662-016-0892-5, (2016).